Search - Archive ouverte HAL Access content directly

Filter your results

9 Results
Image document

The non-linear sewing lemma III : stability and generic properties

Antoine Brault , Antoine Lejay
Forum Mathematicum, 2020, 32 (5), pp.1177-1197. ⟨10.1515/forum-2019-0309⟩
Journal articles hal-02265268v2
Image document

Flots rugueux et inclusions différentielles perturbées

Antoine Brault
Analyse numérique [cs.NA]. Université Paul Sabatier - Toulouse III, 2018. Français. ⟨NNT : 2018TOU30160⟩
Theses tel-01958193v2
Image document

Uncertainty quantification of inflow boundary condition and proximal arterial stiffness coupled effect on pulse wave propagation in a vascular network

Antoine Brault , L Dumas , D Lucor
International Journal for Numerical Methods in Biomedical Engineering, 2017, 33 (10), ⟨10.1002/cnm.2859⟩
Journal articles hal-01326126v2
Image document

Seroprevalence of SARS-CoV-2 in Chile

Antoine Brault
[Research Report] Center for Mathematical Modeling, Universidad de Chile. 2021
Reports hal-03134952v1
Image document

Solving rough differential equations with the theory of regularity structures

Antoine Brault
2019
Preprints, Working Papers, ... hal-01661277v4

Uncertainty quantification of inflow boundary condition effect on pulse wave propagation in human arterial network

Antoine Brault , Laurent Dumas , Didier Lucor
CMBE15. 4th International Conference on Computational & Mathematical Biomedical Engineering, 2015, Cachan, France. pp.754-757
Conference papers hal-02171831v1
Image document

The non-linear sewing lemma II: Lipschitz continuous formulation

Antoine Brault , Antoine Lejay
Journal of Differential Equations, 2021, 293, pp.482-519. ⟨10.1016/j.jde.2021.05.020⟩
Journal articles hal-01839202v3
Image document

The non-linear sewing lemma I : weak formulation

Antoine Brault , Antoine Lejay
Electronic Journal of Probability, In press, 24 (59), pp.1-24. ⟨10.1214/19-EJP313⟩
Journal articles hal-01716945v5
Image document

Young and rough differential inclusions

Ismaël Bailleul , Antoine Brault , Laure Coutin
Revista Matemática Iberoamericana, 2021, 37 (4), pp.1489 - 1512. ⟨10.4171/rmi/1236⟩
Journal articles hal-02148440v2